Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Hey. I have a question. I just used panoxyl a couple of days ago, and yeah, the acne's dried out, but it left a red mark, which worries me. it looks like an acne scar to me. and i cant find any review or article saying that they've also had that side effect. will that red spot fade? should i keep on applying it on the same spot?

Share this post


Link to post
Share on other sites

Im chiming in - Panoxyl 10% facewash messed up my skin too. It didnt dry up pimples completely, caused a huge breakout- possibly because of irritation. I stopped using it after 3 days

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×